zbMATH — the first resource for mathematics

Nagata’s criterion and openness of loci for Gorenstein and complete intersection. (English) Zbl 0362.13008

13H99 Local rings and semilocal rings
13H10 Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.)
Full Text: DOI EuDML
[1] André, M.: Méthode simpliciale en algèbre homologique et algèbre commutative. Lecture Notes in Mathematics32. Berlin-Heidelberg-New York: Springer 1967 · Zbl 0154.01402
[2] André, M.: Homologie des algèbres commutatives. Berlin-Heidelberg-New York: Springer 1974 · Zbl 0284.18009
[3] Avramov, L.L.: Flat morphisms of complete intersections. Dokl. Akad. Nauk. SSSR225, 11-14 (1975). (Soviet. Math. Dokl.16, 1413-1417 (1975)) · Zbl 0334.13009
[4] Bourbaki, N.: Algèbre Commutative. Chapitres I-IV. Paris: Hermann 1961 · Zbl 0108.04002
[5] Greco, G., Salmon, P.: Topics in m-adic topologies. Berlin-Heidelberg-New York: Springer 1971 · Zbl 0205.34501
[6] Grothendieck, A.: Éléments de géométrie algébrique. Chapitre IV, 2e et 4e parties. Inst. haut. Étud. Sci., Publ. math.24, (1965) et32, (1967)
[7] Herzog, J.: Komplexe, Auflösungen und Dualität in der lokalen Algebra. Preprint
[8] Hochster, M.: Non-openness of loci in noetherian rings. Duke Math. J.40, 215-219 (1973) · Zbl 0257.13015
[9] Marinari, M.G.: Successioni di Gorenstein e proprietàG n. Rend. Sem. Mat. Univ. Padova48, 67-93 (1972)
[10] Massaza, C., Valabrega, P.: Sull’apertura dei luoghi in uno schema localmente noetheriano. Boll. Un. mat. Ital., III. Ser. (to appear) · Zbl 0371.14001
[11] Matsumura, H.: Commutative Algebra. New York: Benjamin 1970 · Zbl 0211.06501
[12] Reiten, I., Fossum, R.: Commutative n-Gorenstein rings. Math. Scand.31, 33-48 (1972) · Zbl 0256.13016
[13] Sharp, R.Y.: Acceptable rings and homomorphic images of Gorenstein rings. J. Algebra44, 246-261 (1977) · Zbl 0345.13011
[14] Watanabe, K. et al.: On tensor products of Gorenstein rings. J. Math. Kyoto Univ.9, 413-423 (1969) · Zbl 0193.34804
[15] Zariski, O., Samuel, P.: Commutative algebra. New York-London: Van Nostrand 1968 · Zbl 0121.27801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.